Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

On clomid, no ovulation in past cycles, brown discharge, have regular intercourse, negative HPT. What is the cause?

hi, i am on clomid ,,, have been for last 5 months but not ovulated past cycles, numbers steadily rising but not to point of ovulation ... this month my period started on 1 july but i still havent come on my period even though i usually have pretty regular cycle between 28 and 31 days.... last week i wiped away a very small clot of about 1 mm and today a broen watery discharge .... me and partner have regular intercourse so its very possible chance of pregnancy although home preg tests coming back negative.... could there be other reasons for this discharge other than possible implantation ?? thanks ever so much :) sorry for wasting your time, i cannot pay at this time... no card :(
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am and welcome.

A mild bleed can at times be simply because of the sexual activity. At times due to medications, and also in your case due to a hormonal imbalance that can result in the delayed period.

As pregnancy has not yet been confirmed or ruled out, you should continue with your routine. Some women do not return a positive result till 3 months into pregnancy. So please report to a doctor if at all your period is not seen in the next few days. Also, make sure you go about a home pregnancy test using an early morning urine sample.

Hope this helps.

best wishes.
Answered: Thu, 10 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor